# SDR IPXA09657836

- Difficulty date: October 22, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 114T410357G
- Part serial: 000823
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 3 SLAT O/B NOSE SUPPORT WEB SKIN RIVET HOLE FOUND CRACKED (CRACK 0.090 INCH).  LEFT WING NR 3 SLAT O/B AREA AT OSS792.3 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 45, ORG MATERIAL IS CLAD 7075T6-0.063IN, CRACK LENGTH 0.090 INCH DAMAGED CUTOUT 7 X 9 INCHES, THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL CLAD 7075T6-0.071IN AS DOUBLER, CLAD 7075T6-0.063IN AS REPAIR PLATE, REPAIR SIZE 10 X 12.125 INCHES.
